This web pages lists papers related to my paper:
"A Property of the Complete Colored Graph", Discrete Mathematics,
25(1979), p. 175-178.
IBM Research home page |
James B. Shearer's home page|
C. C. Chen and D. E. Daykin,
"Graphs with Hamiltonian Cycles Having Adjacent Lines Different Colors",
Journal of Combinatorial Theory (B), 21(1976), p. 135-139.
M. Albert, A. Frieze and B. Reed, "Multicolored Hamilton Cycles",
The Electronic Journal of Combinatorics, 2(1995), #R10.
IBM home page |
Contact IBM |